Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Monotone noncompact mappings of $ E\sp{r}$ onto $ E\sp{k}$ for $ r\geq 4$ and $ k\geq 3$


Author: L. C. Glaser
Journal: Proc. Amer. Math. Soc. 23 (1969), 282-286
MSC: Primary 54.60
MathSciNet review: 0246270
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Open mappings of compact continua, Proc. Nat. Acad. Sci. U. S. A. 42 (1956), 347–349. MR 0078682
  • [2] E. H. Connell, Images of 𝐸_{𝑛} under acyclic maps, Amer. J. Math. 83 (1961), 787–790. MR 0137122
  • [3] A. C. Conner and S. L. Jones, $ n - 2$ monotone maps are compact (unpublished).
  • [4] L. C. Glaser, Dimension lowering monotone non-compact mappings of 𝐸ⁿ, Fund. Math. 58 (1966), 177–181. MR 0193625
  • [5] Jussi Väisälä, Minimal mappings in euclidean spaces, Ann. Acad. Sci. Fenn. Ser. A I No. 366 (1965), 22. MR 0178454
  • [6] G. T. Whyburn, Compactness of cetain mappings, Amer. J. Math. 81 (1959), 306–314. MR 0111014
  • [7] G. T. Whyburn, Decomposition spaces, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961) Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 2–4. MR 0141086

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246270-7
Article copyright: © Copyright 1969 American Mathematical Society